Dola: suspension and Tablet are chemically N-acetyl P-aminophenol. It is an odourless crystalline powder with a bitter taste. Dola Suspension is coloured, Palatable. It is suitable for children. Dola tablet is white elongated with engraved ''MILLAT''.
Dola Suspension: Each 5 ml contains paracetamol B P 120 mg
Dola Tablet: Each tablet contains paracetamol B P 500 mg.
MECHANISM OF ACTION
Paracetamol has analgesic and antipyretic action, and these actions are considered to be due to inhibition of the biosynthesis of prostaglandins.
Dola is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 30 minutes to 2 hours after ingestion. It is metabolized in the liver and excreted in the urine mainly as the glucuronide and sulphate conjugates less than 5% is excreated as unchanged paracetamol. The elimination half life varies from about 1 to 4 hours. Plasma protein binding is negligible as usually therapeutic concentration but increases with increasing concentration.
Dola is a strong antipyretic-analgesic and is indicated in all fever and painful conditions such as headache, myalgia, toothache, fever, cold or influenza.
DOSAGE AND ADMINISTRATION
Adult : 1-2 Tablet 3-4 times daily.
Children: for convenience children should preferably be treated with suspension.
Under 1 year 1/2 -1 teaspoonful 3-4 times daily.
3-6 years 2 teaspoonful 3-4 times daily.
6-12 years 4 teaspoonful 3-4 times daily or as directed by the physician.
Overdose of Dola may cause skin -rash, drug fever, mucosal lesions jaundice and liver damage.
Dola is contraindicated in patients with severe kidney or liver dysfunction.
Dola should be given with care patients with impaired liver or kidney function.
Dola Suspension should be protected from light and kept in a well closed container. Dola tablet also should be protected from light.
Dola Suspension:60 ml amber glass bottle.
Dola Tablets: Box of 200 tablets in Blister Strip of 10's.